# SDR SWAA2022030431153

- Difficulty date: March 11, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 66,217 hours, 39,592 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM PANEL ABOVE PANEL 661AB BROKEN / R&R BEAM COMMON TO PANEL 661AB ON RT WING REF. SRM 51-40-02.
